Can You Show Me Pictures of Myasthenia Gravis?

1 Answer

Can Botox injections for migraines cause Myasthenia?
Botox injection, when used to treat migraines, can cause side effect including headache and eye lid drop, but not myasthenia gravis.  In myasthenia gravis, a person's immune system produces antibodies, which work as the blocker between the nerves and muscles. A person with migraine and without myasthenia gravis has normal communications between the nerves and muscles, and that communication is the cause of migraine, so Botox is injected acting as the blocker. The results are similar, muscles can't accept the signals from the nerves. But the blockers are different in the two scenarios.
Hello, Botox injection does not cause muscle weakness.
My neurologist said that my myasthenia was caused by the Botox I was getting for my migraines
Gosh! I was diagnosed with MG 5 years ago. I am now 69 and am on Prednisone for 12.5 mg every other day. Haing weakness in neck, back, shoulder, full arm and hands, and feet and calves. Though Prednisone has been controlling it for me quite well, I have still lots of pain all over the body when I stand for too long.
* The information provided by HTQ, HTQ employees, others appearing on the Site at the invitation of HTQ, or other visitors to the Site is NOT a medical advice.The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.
...